advertisement
Question
Posted by: tkay | 2010/09/16

Missing periods

Hi. its the third month and im still waiting for my periods. took a morning after pill early june, had my periods the following week and they lasted for 2 weeks. since then i havent seen my periods. took two pregnancy test but they are all negative. Im confused as to what might be going on. any help?? ill really apreciate it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is rather a long time for this still to an effect of the morning after pill. It is possible that you have a cyst or are not ovulating. You should see your doctor.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/09/20

It is rather a long time for this still to an effect of the morning after pill. It is possible that you have a cyst or are not ovulating. You should see your doctor.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement